Estimating a monetary policy reaction function for the Dominican Republic

Sanchez-Fung, Jose R. (2005) Estimating a monetary policy reaction function for the Dominican Republic. International Economic Journal, 19(4), pp. 563-577. ISSN (print) 1016-8737

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: McCallum and Taylor rules, multiple exchange rates
Research Area: Economics and econometrics
Faculty, School or Research Centre: Faculty of Arts and Social Sciences > School of Economics (until November 2012)
Depositing User: Cheryl Clark
Date Deposited: 04 May 2007
Last Modified: 26 Nov 2009 11:40
URI: http://eprints.kingston.ac.uk/id/eprint/735

Actions (Repository Editors)

Item Control Page Item Control Page